# SDR 20000814SH005

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331317
- Condition: Defective
- Location: Nr 2 Position
- Part time: 1,477 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1661, FAILED PREMATURELY.  NR 2 STATOR CRACKED AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED  THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1661.  (X)
